# SDR UIEA2023051900462

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 110,847 hours, 19,476 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO ENG 2 EEC MODE MSG, SPEED LESS THAN 80 KNOTS.( NO SPECIAL PROCEDURE RECOMMENDED SPEED BELOW 80 KNOTS ACCORDING TO HIGH ENERGY STOP BRAKE ENERGY CHART. INSPECTED AREA OK FOR SERVICE IAW AMM 05-51-10. )
